Hi I was just wondering if being on difulcan could have caused my liver enzymes to become slightly elevated to 72 U/L (normal is 48 U/L) I had a white coating on my tongue and they thought it was thrush and treated me with diflucan it turned out not be thrush and they aren't sure what it is but I was wondering if this could have caused the elevated liver enzymes that showed up on my blood tests. Thanks !
You have a lab range that I can't relate to for liver function.
Maybe you're not in US? You would be looking for something like
GGT/ALT/AST on report. I'm surprised a Dr would order labs
knowing you were taking Diflucan. You should be fasting 12 hrs.
before the bloodwk to get correct reading of liver. Maybe
someone goofed. Answer is yes. It would throw test off along w/
anything that was run. You can get a coated tongue from a
response to foods that disagree w/ you or old bacteria off your
toothbrush. Get a new one or may get problem back.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.